# SDR QXEA2021071300360

- Difficulty date: July 13, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N439QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4246
- Aircraft time: 26,646 hours, 28,673 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Part number: 8209026
- Part serial: 2009070377
- Condition: Inoperative
- Location: Zone 200
- Part time: 21,214 hours, 22,762 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM GEG APPRX 3K. CREW NOTED A HIGH CABIN TEMP- NOTICED THE CABIN WAS NOT PRESSURIZING DUE TO NO BLEED FLOW- CHECKLIST WAS FOLLOWED. SWITCHED TO RAM AIR. BLEEDS WERE TURNED OFF AS WELL AS PACK SWITCHES TO OFF THEN PAC SWITCHES TO AUTO + BLEEDS BACK ON. BLEED FLOW BEGAN AND A/C PRESSURIZED. NO OTHER ISSUES WERE NOTED DURING EVENT. NO PAC OR CABIN DUCTS HOT. NO CAUTIONS WERE OBSERVED. FLIGHT WAS CONDUCTED NORMALLY TO SEA. REMOVED FROM SERVICE. FOUND ECS FAULT CODE 3004, PERFORMED  Q400 FIM TASK 21-60-00-810-809 AS REQUESTED. NO ADDITIONAL DEFECTS NOTED. RETURNED TO Q400 FIM TASK 21-60-00-810-809 FOR ECS FAULT CODE 3004. AS DIRECTED R+R PACK FLOW CONTROL AND SHUTOFF VALVE IAW Q400 AMM TASK 21-52-01-000/400-801. PACK FLOW CONTROL AND SHUT OFF VALVE OPS TEST PASSED. PRESSURIZED AIRCRAFT FOR MAINTENANCE REF Q400 AMM TASK 21-00-00-863-801. PRESSURIZATION CHECKS GOOD. NO LOSS OR FLUCTUATIONS IN PRESSURIZATION NOTED. FAULT CODE 3004 DID NOT RETURN. AIRCRAFT RETURNED TO SERVICE.
